# SDR AALA201909049032

- Difficulty date: August 10, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 53,705 hours, 22,083 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WINGLET OUTBOARD TRAILING EDGE SPLICE AT WBL 658.17 AND RIB 27. REPLACED WINGLET PER AMM 57-21-21.
